Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. About a year ago I was diagnosed with epilepsy and since then, I'm using some anticonvulsant called Phenobarbiton.
Because, my seizures become more frequent in a past two months my neurologist prescribed me some new drug called Phenitoin. So, I'm using it already a month and I'm feeling just great but one another problem appeared. The skin on my feet started to detach from the skin layers. All this was accompanied with fever and hard coughing. Can you believe this?
I don’t know what could cause this but I'm pretty scared because this is looking pretty ugly.
What you suggest I should do!?

Loading...


I would like that I'm not right about it but I will tell you what I'm thinking. It is pretty complicated but I think that the new drug you started to use- caused all this. You see, it is one type of disease called “graft-vs.-host” disease.
Some substances, like your new drug, which should be cleared from blood, are being deposited on the outer shell of the epidermis, causing an immune response and epidermis detaching.
This is very serious condition and you should contact your doctor imidiately because with the loss of skin, severe dehydration is a major risk and it could end up fatally.
You should take some antiseptics and corticosteroids to suppress the immune response.
Wish you luck!
Reply

Loading...